I have compared my rash to pictures online and it matches the typical Lupus rash. It's not circular or raised, just spotty and itchy, kinda like a heat rash. As of right now...it finally has gone away. I've been on vacation all week so maybe that's why it hasn't reappeared (no stress). I have another question...I haven't been officially diagnosed with Lupus (my Dr. say's I'm caught in the middle of RA and Lupus )hence the Mixed Connective Tissue disease diagnosis but she says my next option would be to start on Methotrexate. Has this drug helped anyone with the pain in the joints and the stiffness in the mornings?View Thread
Thank you so much! I never thought of going to see a dermatologist. I use Aveeno lotion and that only helps the itch for a lil bit. Everybody says it will go away when the flare is over and don't stress. I'm thinking of starting yog. Have you tried this?View Thread
I am 44 and recently was diagnosed with "mixed connective tissue disease" and I'm very vitamin d deficiant. My symptoms were extreme fatigue and joint pain in my back, neck and shoulders.. I was placed on plaquenil and 50,000 vitamin d (1xweekly). I developed a rash due to a reaction to the plaquenil (which I wonder now if this was the cause of the rash) and was taken off of it. After 3 months on Vitamin d (1x weekly) my level was still very low, so now I take it 2x weekly. My Dr. placed me on a steroid pack for the rash and it went away, not to mention I felt better than I had in years! My problem is ...when the steroids wear off, my rash comes back. Usually on my belly, chest, back, arms and top of my legs. These symptoms all sound more like Lupus to me than the mixed connective tissue disease. I now take Flexeril, Gabapentin, Diclofen. It seems the rash is never going to go away and I am just miserably tired a, itchy and in pain. Would love to hear from anyone with advise, as I am new and confused. ThanksView Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.